American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32H02) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Bernhard Lamel and Nordine Mir. Parametrization of local CR automorphisms by finite jets and applications. J. Amer. Math. Soc. 20 (2007) 519-572. MR 2276779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] M. S. Baouendi, P. Ebenfelt and Linda Preiss Rothschild. Convergence and finite determination of formal CR mappings. J. Amer. Math. Soc. 13 (2000) 697-723. MR 1775734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] M. S. Baouendi and Linda Preiss Rothschild. Mappings of real algebraic hypersurfaces . J. Amer. Math. Soc. 8 (1995) 997-1015. MR 1317227.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Daniel M. Burns and Steven G. Krantz. Rigidity of holomorphic mappings and a new Schwarz lemma at the boundary . J. Amer. Math. Soc. 7 (1994) 661-676. MR 1242454.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1